Ask The Doctor > Questions & Answers > Penis pain, numbness, and urine flow by using Penis Extender

Penis pain, numbness, and urine flow by using Penis Extender

Patient: On 01 April 2014, I used Penis extender for 15 days, daily wore for 03 hours, after using this device i have pain and burning on penis and i feel like i have to urinate often, but not much urine comes out when i do and I am feeling numbness or a tingling on the top and down side of my penis. Every time when I touch I feel my penis head very cool.Now i am not using penis extender device, last day i went for check-up , Urologist doctor checked up my penis he said it look OK and my urine and kidney test, Doctor gave me pain killer and muscle relax tablets . Yesterday I took these tablets But now from last four nights i cannot sleep properly due to little bit burning and urine flow again and again and tingling on my penis. Please help me

 

 

Symptoms: Penis pain, numbness, and urine flow by using Penis Extender from last for days, i wrongly used penis extender.

 

 

Doctor:

Comments / Follow Ups

Guest: My penis is numb after I just masturbated I tried to get another erection and it would erect an I’m freaking out?

 


Ask The Doctor
    Ask The Doctor
Dr. Suneel Sharman M.D.

Dr. Suneel Sharman M.D.

Dr. Suneel Sharman completed his residency in Family Medicine at the University of Toronto. He currently operates Infinity Health Centre, a walk-in-clinic in downtown Toronto.

Book Appointment